Automorphic Forms

Research in Number Theory from Oman

  • Bernhard Heim
  • Mehiddin Al-Baali
  • Tomoyoshi Ibukiyama
  • Florian Rupp
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 115)

Table of contents

  1. Front Matter
    Pages i-xiv
  2. Siegfried Böcherer, Shoyu Nagaoka
    Pages 47-66
  3. Lilibeth Dicuangco-Valdez, Pieter Moree, Patrick Solé
    Pages 67-84
  4. Bernhard Heim, Atsushi Murase
    Pages 93-101
  5. B. Ramakrishnan, Karam Deo Shankhadhar
    Pages 223-231

About these proceedings

Introduction

This edited volume presents a collection of carefully refereed articles covering the latest advances in Automorphic Forms and Number Theory, that were primarily developed from presentations given at the 2012 “International Conference on Automorphic Forms and Number Theory,” held in Muscat, Sultanate of Oman. The present volume includes original research as well as some surveys and outlines of research altogether providing a contemporary snapshot on the latest activities in the field and covering the topics of:

  • Borcherds products
  • Congruences and Codes
  • Jacobi forms
  • Siegel and Hermitian modular forms
  • Special values of L-series

Recently, the Sultanate of Oman became a member of the International Mathematical Society. In view of this development, the conference provided the platform for scientific exchange and collaboration between scientists of different countries from all over the world. In particular, an opportunity was established for a close exchange between scientists and students of Germany, Oman, and Japan. The conference was hosted by the Sultan Qaboos University and the German University of Technology in Oman.

Keywords

Borcherds Products Discontinuous Groups and Automorphic Forms Jacobi Forms Number Theory Siegel and Hermitian Modular Forms Siegel and Hilbert-Siegel Modular Automorphic Forms

Editors and affiliations

  • Bernhard Heim
    • 1
  • Mehiddin Al-Baali
    • 2
  • Tomoyoshi Ibukiyama
    • 3
  • Florian Rupp
    • 4
  1. 1.Department of Mathematics and ScienceGerman University of Technology in OmanMuscatOman
  2. 2.Department of Mathematics and StatisticsSultan Qaboos UniversityMuscatOman
  3. 3.Department of Mathematics Graduate School of ScienceOsaka UniversityOsakaJapan
  4. 4.Department of Mathematics and ScienceGerman University of Technology in OmanMuscatOman

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-11352-4
  • Copyright Information Springer International Publishing Switzerland 2014
  • Publisher Name Springer, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-11351-7
  • Online ISBN 978-3-319-11352-4
  • Series Print ISSN 2194-1009
  • Series Online ISSN 2194-1017
  • About this book